The index of singular integro-differential operators
Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 753-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_4_a5,
author = {R. A. Kordzadze},
title = {The index of singular integro-differential operators},
journal = {Doklady Akademii Nauk},
pages = {753--756},
year = {1969},
volume = {185},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a5/}
}
R. A. Kordzadze. The index of singular integro-differential operators. Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 753-756. http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a5/